Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 50, Number 2

All articles in this issue are freely accessible.

Existence and nonexistence results on the radially symmetric cavitation problem
François Meynard.
Quart. Appl. Math. 50 (1992), 201-226
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1162272
Oscillations and global attractivity in a discrete delay logistic model
S. A. Kuruklis and G. Ladas.
Quart. Appl. Math. 50 (1992), 227-233
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1162273
Relaxation of Euler equations and hydrodynamic instabilities
Jean Duchon and Raoul Robert.
Quart. Appl. Math. 50 (1992), 235-255
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1162274
Local energy decay for the damped plate equation in exterior domains
Song Jiang.
Quart. Appl. Math. 50 (1992), 257-272
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1162275
Riabouchinsky flows in magnetohydrodynamics
O. P. Chandna and F. Labropulu.
Quart. Appl. Math. 50 (1992), 273-289
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1162276
Some remarks on the Stefan problem with surface structure
Morton E. Gurtin and H. Mete Soner.
Quart. Appl. Math. 50 (1992), 291-303
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1162277
Interface cracks in anisotropic dissimilar materials: general case
L. Ni and S. Nemat-Nasser.
Quart. Appl. Math. 50 (1992), 305-322
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1162278
Axisymmetric finite anti-plane shear of compressible nonlinearly elastic circular tubes
Debra A. Polignone and Cornelius O. Horgan.
Quart. Appl. Math. 50 (1992), 323-341
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1162279
The development of travelling waves in quadratic and cubic autocatalysis with unequal diffusion rates. III. Large time development in quadratic autocatalysis
J. Billingham and D. J. Needham.
Quart. Appl. Math. 50 (1992), 343-372
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1162280
A new method for solving dynamically accelerating crack problems. I. The case of a semi-infinite mode $III$ crack in elastic material revisited
J. R. Walton and J. M. Herrmann.
Quart. Appl. Math. 50 (1992), 373-387
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1162281
Bending energy of highly elastic membranes
M. G. Hilgers and A. C. Pipkin.
Quart. Appl. Math. 50 (1992), 389-400
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1162282

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website